Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 85, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 31, 2008, 3:33 AM CDT for Creek County, Osage County, Pawnee County, Oklahoma. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 3:33 AM CDT (08:33 UTC)
- Expired
- Mar 31, 2008, 4:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Creek County, OK, Osage County, OK, Pawnee County, OK
The radar
The Tulsa radar (KINX), 93 km from the middle of the area, began a volume at 08:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:56 AM CDT | HAIL 0.75 | 6 W Maramec, OK | |
| Mar 31, 4:35 AM CDT | HAIL 2.5 | 2 S Pawnee, OK | RELAYED BY PAWNEE FIRE DEPT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 10:52 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 8.6 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1597 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 855 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 310833
SVRTSA
OKC037-113-117-310930-
/O.NEW.KTSA.SV.W.0085.080331T0833Z-080331T0930Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
333 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
SOUTHWESTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
PAWNEE COUNTY IN NORTHEAST OKLAHOMA
* UNTIL 430 AM CDT
* AT 330 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL
AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 23 MILES WEST OF PAWNEE TO 13 MILES WEST OF
DRUMRIGHT...MOVING NORTHEAST AT 30 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...DRUMRIGHT...
OILTON...MARAMEC...PAWNEE...JENNINGS...HALLETT...TERLTON...
SKEDEE...MANNFORD...BLACKBURN...RALSTON...WESTPORT...FAIRFAX...
HOMINY...OSAGE AND CLEVELAND.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.
THESE STORMS HAVE A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER
IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
LAT...LON 3627 9614 3617 9622 3614 9630 3607 9630
3596 9639 3593 9663 3615 9664 3616 9681
3624 9683 3625 9691 3632 9694 3635 9705
3645 9705 3665 9668
TIME...MOT...LOC 0833Z 236DEG 26KT 3627 9718 3601 9681
$$2 follow-up statements
000
WWUS54 KTSA 310857
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
358 AM CDT MON MAR 31 2008
OKC037-113-117-310930-
/O.CON.KTSA.SV.W.0085.000000T0000Z-080331T0930Z/
OSAGE OK-CREEK OK-PAWNEE OK-
358 AM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHWESTERN OSAGE COUNTIES...
AT 356 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 14 MILES SOUTHWEST
OF PAWNEE...MOVING EAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
MANNFORD...SILVER CITY...OILTON...WESTPORT...RALSTON...CLEVELAND...
SKEDEE...BLACKBURN...MARAMEC...HALLETT...TERLTON...JENNINGS...
FAIRFAX...HOMINY AND OSAGE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
THIS IS A DANGEROUS STORM THAT HAS A HISTORY OF PRODUCING LARGE HAIL.
SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
LAT...LON 3665 9668 3627 9614 3614 9630 3607 9630
3604 9663 3616 9665 3616 9681 3624 9683
3625 9691 3632 9694 3635 9705 3645 9705
TIME...MOT...LOC 0858Z 256DEG 21KT 3623 9700
$$000
WWUS54 KTSA 310917
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
417 AM CDT MON MAR 31 2008
OKC037-113-117-310930-
/O.CON.KTSA.SV.W.0085.000000T0000Z-080331T0930Z/
OSAGE OK-CREEK OK-PAWNEE OK-
417 AM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM CDT
FOR PAWNEE...NORTHWESTERN CREEK AND SOUTHWESTERN OSAGE COUNTIES...
AT 413 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 9 MILES
SOUTHWEST OF PAWNEE...MOVING EAST AT 30 MPH. ROTATION HAS INCREASED
WITHIN THIS STORM...AND SHOULD THIS TREND CONTINUE...TORNADO
WARNINGS WILL BE REQUIRED.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...PAWNEE...
MANNFORD...WESTPORT...RALSTON...CLEVELAND...SKEDEE...BLACKBURN...
MARAMEC...HALLETT...TERLTON...JENNINGS...FAIRFAX...HOMINY AND OSAGE.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
TORNADOES CAN DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. TAKE COVER
ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.
LAT...LON 3665 9668 3627 9614 3614 9630 3610 9630
3609 9662 3616 9665 3616 9681 3624 9683
3625 9691 3632 9694 3635 9705 3645 9705
TIME...MOT...LOC 0917Z 250DEG 26KT 3625 9689
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 9:43 PM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, Mar 30, 9:43 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 943 PM CDT SUN MAR 30 2008 .DISCUSSION... FRONTAL BOUNDARY FROM SOUTHWEST OK INTO SOUTHEAST KS. AXIS OF MAXIMUM INSTABILITY JUST SOUTH OF THAT BOUNDARY PROVIDING PRIMARY SEVERE HIGHWAY TONIGHT. FAR NORTHWEST COUNTIES...PAWNEE OSAGE AND NORTHERN WASHINGTON MAY GET CLIPPED BY SEVERE THUNDERSTORMS OVERNIGHT. CURRENT SEVERE GRIDS AND POP / WX GRIDS REFLECT THAT POTENTIAL. MOIST SOUTHERLY FLOW WILL KEEP TEMPERATURES UP ALL NIGHT. FEW CHANGES FROM PREVIOUS FORECAST RELEASE. SEVERE WEATHER PROBABILITY RATHER HIGH MONDAY...BE PREPARED. LOCAL EXPERIMENTAL F2 POTENTIAL INDICATOR JUST REACHES THRESHOLD VALUE LATE IN THE AFTERNOON FOR THE NORTHWEST HALF OF TULSA FORECAST AREA. GW && .PREV DISCUSSION... /ISSUED 229 PM CDT SUN MAR 30 2008/ DISCUSSION... LOW CLOUDS/SHOWER/THUNDERSTORM ACTIVITY HAS KEPT FRONTAL BOUNDARY FROM LIFTING NORTH THIS AFTERNOON WITH TEMPS STRUGGLING TO WARM INTO THE UPPER 60S. BOUNDARY IS CURRENTLY LOCATED OVER FAR SOUTHEAST OKLAHOMA...EXTENDING NNW INTO NORTH CENTRAL OKLAHOMA. ALONG BOUNDARY INTERFACE ACROSS CENTRAL OKLAHOMA ATMOSPHERE CONTINUES TO DESTABILIZE WITH LIFTED INDICES IN THE -4 TO -5 RANGE. EXPECT THUNDERSTORM INITIATION BY LATE AFTERNOON/EARLY EVENING OVER NORTH CENTRAL OKLAHOMA NEAR BOUNDARY AND COLD FRONT INTERSECTION. COLD FRONT MAY INITIALLY DRIFT FAR ENOUGH SOUTH FOR SOME OF THESE STORMS TO MOVE INTO PAWNEE...OSAGE OR WASHINGTON COUNTIES THIS EVENING INTO THE OVERNIGHT HOURS WITH A LIMITED SEVERE THREAT. THE MORE SIGNIFICANT AND WIDESPREAD SEVERE WEATHER THREAT WILL LIKELY OCCUR ON MONDAY AS 100 KT 300MB UPPER LEVEL JET STREAK LIFTS NORTHEAST INTO REGION. GFS/NAM MODELS IN GENERAL AGREEMENT WITH SURFACE FEATURES...PUSHING COLD FRONT SOUTH INTO OSAGE COUNTY AROUND 00Z WITH MESO LOW FORMING ALONG COLD FRONT/DRY LINE INTERSECTION NEAR THIS VICINITY...WITH DRY LINE EXTENDING SOUTH INTO SOUTH CENTRAL OKLAHOMA. MOST DESTABILIZATION SHOULD OCCUR NEAR MESO LOW/TRIPLE POINT BY LATE AFTERNOON WITH SBCAPES EXCEEDING 1000 J/KG WITH LOCALIZED POCKETS NEAR 2500 J/KG IF ENOUGH HEATING OCCURS. SCATTERED THUNDERSTORMS SHOULD DEVELOP BY LATE AFTERNOON NEAR TRIPLE POINT WITH MORE ISOLATED STORMS FURTHER SOUTH ALONG DRY LINE ACROSS EASTERN OKLAHOMA. ANY DISCRETE STORMS THAT DEVELOP ALONG OR AHEAD OF THE DRY LINE WILL LIKELY BE SUPER-CELLULAR IN NATURE WITH THE THREAT FOR VERY LARGE HAIL. THE TORNADIC THREAT WILL LIKELY BE THE HIGHEST ACROSS NORTHEAST OKLAHOMA BY LATE AFTERNOON AND EARLY EVENING...NEAR THE TRIPLE POINT AND WHERE INSTABILITY/HELICITY WILL LIKELY BE MAXIMIZED. EASTWARD MOVING STORMS IN THIS ZONE WOULD LIKELY PRODUCE LARGE SWEEPING HODOGRAPHS WITH 0-3 KM HELICITIES IN EXCESS OF 400 (M/S)2 THROUGH THE EVENING HOURS. LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE WITH ANY TRAINING STORMS ACROSS NORTHEAST OKLAHOMA AS COLD FRONT INITIALLY SAGS SOUTH OF INTERSTATE 44 BY 06Z. ALSO DEPENDING ON HOW MUCH THUNDERSTORM COVERAGE OCCURS AHEAD OF THE DRY LINE...FLASH FLOODING WOULD BE POSSIBLE IN AREAS THAT RECEIVED THE HEAVIER RAINFALL TODAY ACROSS FAR SOUTHEAST OKLAHOMA/NORTHWEST ARKANSAS. SEVERE THREAT SHOULD END AFTER MIDNIGHT AS COLD FRONT SWEEPS THROUGH THE REMAINDER OF AREA BY 12Z. THUNDERSTORMS WILL BE BACK INTO THE FORECAST BY MID WEEK WITH THE POTENTIAL FOR ANOTHER ROUND OF SEVERE WEATHER/HEAVY RAINFALL THURSDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 64 75 47 59 / 30 70 50 10 FSM 61 72 53 64 / 20 80 80 10 MLC 65 75 50 61 / 20 60 50 10 BVO 62 76 43 61 / 50 70 50 10 FYV 61 70 48 58 / 30 80 80 10 BYV 59 70 46 58 / 30 80 80 10 MKO 62 73 47 58 / 30 80 70 10 MIO 61 73 42 57 / 30 80 70 10 F10 63 75 45 59 / 30 60 50 10 HHW 65 74 57 67 / 20 60 50 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...21 LONG TERM....21
Hazardous weather outlook, Mar 31, 2:28 AM CDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
228 AM CDT MON MAR 31 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
228 AM CDT MON MAR 31 2008
...SIGNIFICANT SEVERE WEATHER EVENT POSSIBLE ON MONDAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...OSAGE...PAWNEE...CREEK AND WASHINGTON COUNTIES.
ONSET...AFTER 3 AM.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALONG AND NORTH OF THE INTERSTATE 44 CORRIDOR.
ONSET...AFTER 3 AM.
DISCUSSION...
SCATTERED SUPERCELLS CONTINUE TO SLOW TRACK NORTHEASTWARD ACROSS
CENTRAL OKLAHOMA...AND WILL LIKELY IMPACT PORTIONS OF NORTHEAST
OKLAHOMA AFTER 3 AM. THE PRIMARY SEVERE WEATHER RISK ARE CURRENTLY
FORECAST TO BE LARGE HAIL...WITH A LIMITED RISK OF TORNADOES AND
SEVERE WINDS.
OTHER SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS PORTIONS OF
NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS LATER TONIGHT...AS THE
LOW-LEVEL JET TRANSLATES EASTWARD ACROSS THE REGION. THESE STORMS
COULD PRODUCE MARGINALLY SEVERE HAIL.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATE TONIGHT ACROSS
NORTHEAST OKLAHOMA NORTH AND WEST OF INTERSTATE 44.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...
HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...HIGH WIND POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...NO HAZARDS.
EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS DURING THE MORNING AND EARLY
AFTERNOON HOURS...WITH MORE WIDESPREAD SEVERE WEATHER EXPECTED
DURING THE AFTERNOON AND EVENING HOURS. BY MONDAY AFTERNOON...
A COLD FRONT WILL STRETCH FROM NORTH CENTRAL OKLAHOMA INTO WEST
CENTRAL MISSOURI AND A DRY LINE WILL MOVE INTO CENTRAL OKLAHOMA.
CAPE VALUES OVER 1500 WILL BE POSSIBLE IN THE WARM SECTOR AHEAD
OF THESE FEATURES. CONVECTION EARLIER IN THE DAY WILL HAVE AN
EFFECT ON THE AMOUNT OF SURFACE BASED INSTABILITY AVAILABLE.
STRONG WIND SHEAR WILL BE SUPPORTIVE OF SUPERCELLS CAPABLE OF
PRODUCING TORNADOES IN ADDITION TO DAMAGING HAIL AND STRAIGHT
LINE WINDS. SUPERCELLS MAY DEVELOP EARLY IN THE EVENT NEAR AN
850 MB BOUNDARY...WITH ADDITIONAL SUPERCELLS DEVELOPING ALONG
THE DRYLINE AND COLD FRONT. AS THE COLD FRONT MIGRATES SOUTH
...CONVECTION WILL BECOME MORE LINEAR...INCREASING THE THREAT
FOR DAMAGING WINDS.
RESIDENTS ARE URGED TO REVIEW THEIR SEVERE WEATHER SAFETY PLAN
AND REMAIN AWARE OF ANY WATCHES OR WARNINGS ISSUED FOR THE AREA.
AFTER A BRIEF PERIOD OF TRANQUIL WEATHER...ANOTHER UPPER SYSTEM
WILL PRODUCE A GOOD CHANCE FOR THUNDERSTORMS WEDNESDAY AND
THURSDAY. CONDITIONS LOOK FAVORABLE FOR ANOTHER ROUND OF SEVERE
THUNDERSTORMS ON THURSDAY.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PREPARE STAFF AND SPOTTERS FOR DAMAGING
SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES ON MONDAY...AND
CONTINUE TO MONITOR THE LATEST FORECASTS AND INFORMATION
CONCERNING THIS POTENTIALLY DANGEROUS WEATHER EVENT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:54 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 66 min |
| Mar 31, 3:56 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Choctaw, Craig, Delaware, Haskell and 10 more | 19 hr |
| Mar 31, 4:24 AM CDT | Flash Flood Warning | TSA | Pawnee | 4 hr |
| Mar 31, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 62 min |
| Mar 31, 4:50 AM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Mar 31, 4:52 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 53 min |
| Mar 31, 5:22 AM CDT | Tornado Warning | TSA | Osage, Pawnee | 38 min |
| Mar 31, 5:29 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Mar 31, 5:49 AM CDT | Tornado Warning | TSA | Osage | 41 min |
| Mar 31, 6:06 AM CDT | Tornado Warning | TSA | Osage, Washington | 39 min |
| Mar 31, 6:08 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Tulsa | 37 min |
| Mar 31, 6:15 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 45 min |
| Mar 31, 6:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 54 min |
| Mar 31, 6:45 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 45 min |
| Mar 31, 6:49 AM CDT | River Flood Warning | TSA | Pawnee | 25 hr |
| Mar 31, 6:58 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Rogers | 62 min |
| Mar 31, 7:14 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 31 min |
| Mar 31, 7:30 AM CDT | Tornado Warning | TSA | Rogers, Washington | 30 min |
| Mar 31, 7:31 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 44 min |
| Mar 31, 7:33 AM CDT | Flash Flood Warning | TSA | Craig, Nowata, Osage, Ottawa, Rogers, Washington | 3 hr |
| Mar 31, 7:43 AM CDT | Special Weather Statement | TSA | Ottawa | 47 min |
| Mar 31, 7:57 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 53 min |
| Mar 31, 7:58 AM CDT | Severe Thunderstorm Warning | TSA | Rogers | 33 min |
| Mar 31, 8:03 AM CDT | Special Weather Statement | TSA | Washington | 57 min |
| Mar 31, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata | 61 min |
| Mar 31, 8:21 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 54 min |
| Mar 31, 9:24 AM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Mar 31, 9:35 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 115 min |
| Mar 31, 10:38 AM CDT | Severe Thunderstorm Warning | TSA | Washington | 67 min |
| Mar 31, 10:51 AM CDT | Severe Thunderstorm Warning | TSA | Nowata | 54 min |
| Mar 31, 10:56 AM CDT | Special Weather Statement | TSA | Creek | 34 min |
| Mar 31, 11:09 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 66 min |
| Mar 31, 11:13 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 62 min |
| Mar 31, 11:28 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers | 62 min |
| Mar 31, 11:33 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 42 min |
| Mar 31, 11:41 AM CDT | River Flood Warning | TSA | Osage | 9 hr |
| Mar 31, 11:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 93 min |
| Mar 31, 11:45 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 60 min |
| Mar 31, 11:50 AM CDT | Tornado Warning | TSA | Nowata | 29 min |
| Mar 31, 11:58 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 77 min |
| Mar 31, 12:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Tulsa | 89 min |
| Mar 31, 12:30 PM CDT | Severe Thunderstorm Warning | TSA | Rogers | 75 min |
| Mar 31, 12:45 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes, Ottawa, Wagoner | 2 hr |
| Mar 31, 1:14 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Rogers, Wagoner | 31 min |
| Mar 31, 1:24 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 2 hr |
| Mar 31, 1:33 PM CDT | Flash Flood Warning | TSA | Cherokee, Mayes, Okmulgee, Rogers, Tulsa, Wagoner | 117 min |
| Mar 31, 1:45 PM CDT | Severe Thunderstorm Warning | TSA | Tulsa, Wagoner | 75 min |
| Mar 31, 1:49 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 71 min |
| Mar 31, 2:06 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 114 min |
| Mar 31, 2:31 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 59 min |
| Mar 31, 2:39 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 3 hr |
| Mar 31, 2:39 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Wagoner | 96 min |
| Mar 31, 2:43 PM CDT | Flash Flood Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Wagoner | 3 hr |
| Mar 31, 2:46 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 32 min |
| Mar 31, 3:23 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 2 hr |
| Mar 31, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 94 min |
| Mar 31, 3:51 PM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Haskell, McIntosh, Muskogee, Pittsburg and 1 more | 3 hr |
| Mar 31, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 29 min |
| Mar 31, 4:02 PM CDT | Tornado Warning | TSA | Pittsburg | 28 min |
| Mar 31, 4:07 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 53 min |
| Mar 31, 4:11 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Muskogee, Sequoyah | 64 min |
| Mar 31, 4:48 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 87 min |
| Mar 31, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 87 min |
| Mar 31, 5:40 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 2 hr |
| Mar 31, 5:48 PM CDT | Flash Flood Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha, Sequoyah | 117 min |
| Mar 31, 6:00 PM CDT | Tornado Warning | TSA | Choctaw | 60 min |
| Mar 31, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 61 min |
| Mar 31, 6:58 PM CDT | Tornado Warning | TSA | Choctaw | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.